# SDR AALA20100105TUL13

- Difficulty date: November 14, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 60,594 hours, 21,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 27 OVERHEAD BIN MISSING LENS.  REPLACED LENS.
